# SDR SWAA2013040814531

- Difficulty date: April 3, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 87,093 hours, 49,471 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rivet
- Part number: 6556685
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE BUSHEL AFT GIRT BAR SHEET METAL HOOK RIVETS LOOSE.  SECURED FASTENERS IAW MM.
